# SDR VGCA20120207

- Difficulty date: February 7, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N251FL
- Make and model: Boeing 727277
- Aircraft serial: 20551
- Aircraft time: 60,297 hours, 37,060 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1090
- Part time: 60,297 hours, 37,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE INCH CRACK FOUND ON NR 3 CARGO DOOR FWD FRAME AT S-26R ON FRAME 1090 WHILE COMPLYING WITH AD2006-13-01/SB 53A0169.
